Number Theory

[21] On Rankin triple product L-functions over function fields: central critical values

Fu-Tsun Wei National Central University

Number Theory mathscidoc:1611.24003

Mathematische Zeitschrift, 276, 925-951, 2014
[ Download ] [ 2016-11-14 22:54:53 uploaded by yfwfc1208 ] [ 1583 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[22] The big de Rham–Witt complex

Lars Hesselholt Graduate School of Mathematics, Nagoya University

Number Theory mathscidoc:1701.24006

Acta Mathematica, 214, (1), 135-207, 2013.6
[ Download ] [ 2017-01-08 20:34:04 uploaded by actaadmin ] [ 1538 downloads ] [ 0 comments ] [ Cited by 14 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[23] Kronecker limit formula over global function fields

Fu-Tsun Wei National Central University

Number Theory mathscidoc:1611.24006

Distinguished Paper Award in 2019

American Journal of Mathematics, 139, (4), 1047-1084, 2017
[ Download ] [ 2016-11-14 23:14:43 uploaded by yfwfc1208 ] [ 1532 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[24] The arithmetic Hodge index theorem for adelic line bundles

Xinyi Yuan UC Berkeley Shou-Wu Zhang Princeton University

Number Theory mathscidoc:1808.07017

Mathematische Annalen, 367, 1123-1171, 2017
[ Download ] [ 2018-08-16 23:09:35 uploaded by shouwu ] [ 1524 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[25] Automorphic period and the central value of Rankin-Selberg L-function

Wei Zhang columbia university

Number Theory mathscidoc:1703.24015

Distinguished Paper Award in 2019

J. Amer. Math. Soc, 27, 541-612 , 2014
[ Download ] [ 2017-03-15 10:28:24 uploaded by wzhang ] [ 1521 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved